Search Results

There are 8559 results for: content related to: A Bayesian approach to term structure modeling using heavy-tailed distributions

  1. Statistical approximation properties of the Durrmeyer type q-Bleimann, Butzer, and Hahn operators

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 1, 15 January 2012, Pages: 1–9, Qing-Bo Cai and Xiao-Ming Zeng

    Version of Record online : 17 OCT 2011, DOI: 10.1002/mma.1520

  2. New results on the existence of periodic solutions for a higher-order Li énard type p-Laplacian differential equation

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 17, 30 November 2011, Pages: 2189–2196, Taiyong Chen, Wenbin Liu and Zhigang Hu

    Version of Record online : 10 NOV 2011, DOI: 10.1002/mma.1516

  3. Multivariate dynamic regression: modeling and forecasting for intraday electricity load

    Applied Stochastic Models in Business and Industry

    Volume 29, Issue 6, November/December 2013, Pages: 579–598, Helio S. Migon and Larissa C. Alves

    Version of Record online : 19 JUL 2013, DOI: 10.1002/asmb.1990

  4. Group consensus control for double-integrator dynamic multiagent systems with fixed communication topology

    International Journal of Robust and Nonlinear Control

    Volume 24, Issue 3, February 2014, Pages: 532–547, Yuanzhen Feng, Shengyuan Xu and Baoyong Zhang

    Version of Record online : 1 OCT 2012, DOI: 10.1002/rnc.2904

  5. Joint distributions of some actuarial random vectors for the Cox risk model

    Applied Stochastic Models in Business and Industry

    Volume 28, Issue 5, September/October 2012, Pages: 420–429, Xu Lin, Wang Rongming and Yao Dingjun

    Version of Record online : 14 SEP 2011, DOI: 10.1002/asmb.916

  6. Consensus of multi-agent systems with nonlinear dynamics and sampled-data information: a delayed-input approach

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 6, April 2013, Pages: 602–619, Guanghui Wen, Zhisheng Duan, Wenwu Yu and Guanrong Chen

    Version of Record online : 14 JAN 2012, DOI: 10.1002/rnc.2779

  7. Parameter estimation for partially observable systems subject to random failure

    Applied Stochastic Models in Business and Industry

    Volume 29, Issue 3, May/June 2013, Pages: 279–294, Michael Jong Kim, Viliam Makis and Rui Jiang

    Version of Record online : 24 APR 2012, DOI: 10.1002/asmb.1920

  8. A segmented and weighted Adomian decomposition algorithm for boundary value problem of nonlinear groundwater equation

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2406–2418, Yin-shan Yun, Temuer Chaolu and Jun-sheng Duan

    Version of Record online : 4 OCT 2013, DOI: 10.1002/mma.2986

  9. The uniqueness and existence of solutions for the 3D Helmholtz equation in a step-index waveguide with unbounded perturbation

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 857–868, Lihan Liu, Yuehai Qin, Yongzhi Xu and Yuqiu Zhao

    Version of Record online : 13 APR 2012, DOI: 10.1002/mma.1620

  10. Modeling credit portfolio derivatives, including both a default and a prepayment feature

    Applied Stochastic Models in Business and Industry

    Volume 29, Issue 5, September/October 2013, Pages: 479–495, Peter Hieber and Matthias Scherer

    Version of Record online : 12 JUL 2012, DOI: 10.1002/asmb.1931

  11. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  12. Optimal dose-finding designs with correlated continuous and discrete responses

    Statistics in Medicine

    Volume 31, Issue 3, 10 February 2012, Pages: 217–234, Valerii Fedorov, Yuehui Wu and Rongmei Zhang

    Version of Record online : 12 DEC 2011, DOI: 10.1002/sim.4388

  13. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Version of Record online : 10 APR 2012, DOI: 10.1002/mma.1602

  14. Sequential stability of weak solutions in compressible self-gravitating fluids and stationary problem

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 9, June 2012, Pages: 1014–1032, Weiwei Wang, Fei Jiang and Zhensheng Gao

    Version of Record online : 27 APR 2012, DOI: 10.1002/mma.1613

  15. Discrete Multicolour Random Mosaics with an Application to Network Extraction

    Scandinavian Journal of Statistics

    Volume 40, Issue 4, December 2013, Pages: 734–751, M.N.M. van Lieshout

    Version of Record online : 13 SEP 2013, DOI: 10.1111/sjos.12026

  16. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Version of Record online : 7 FEB 2014, DOI: 10.1002/mma.3094

  17. Option pricing when asset returns jump interruptedly

    Applied Stochastic Models in Business and Industry

    Volume 29, Issue 5, September/October 2013, Pages: 527–551, Daniel Wei-Chung Miao and Steve Hsin-Ting Yu

    Version of Record online : 11 JUL 2012, DOI: 10.1002/asmb.1935

  18. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  19. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2784

  20. Statistical properties of the state obtained by solving a nonlinear multivariate inverse problem

    Applied Stochastic Models in Business and Industry

    Volume 29, Issue 5, September/October 2013, Pages: 424–438, Noel Cressie and Rui Wang

    Version of Record online : 18 OCT 2012, DOI: 10.1002/asmb.1946